# SDR DALA1112657008

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 41,201 hours, 4,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY CABIN LIGHTS FROM BATTERY PACK M33400 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED THE CHARGER AND BATTERY PACKS M33400 AND M33405 AND INSTALLED CHARGER AND BATTERY SERIAL NUMBER 25185AT M33400 AND SERIAL NUMBER 589544 AT M33405.  SYSTEM OPERATION WAS NORMAL AFTER CHARGER AND BATTERY WERE REPLACED.
